# SDR DALA2019102206091

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1326346) DURING INSPECTION FOUND OIL CANNING CONDITION ON AFT PRESSURE BULKHEAD BTW 12 AND 1 O'CLOCK POSITION BTW STR S1R AND S2R AT AFT ACC COMPARTMENT. REPAIR WAS PERFORMED ON AFT PRESSURE BULKHEAD BTW 12 AND 1 O'CLOCK POSITION BTW STR S1R AND S2R AT AFT ACC COMPARTMENT. PER B737-800 SRM 53-80-08.
